Alert archive / Nebraska / Red Flag Warnings in 2016
Red Flag Warning 20, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Aug 21, 2016, 8:30 PM CDT. It took effect at Aug 22, 2016, 11:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2016, 8:30 PM CDT (01:30 UTC)
- In effect from
- Aug 22, 2016, 11:00 AM CDT
- Expired
- Aug 22, 2016, 9:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted.
167 WWUS85 KCYS 220130 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 730 PM MDT SUN AUG 21 2016 ...RED FLAG WARNING NOW EFFECT ON MONDAY FROM 10AM TO 8 PM MDT FOR GUSTY WINDS AND LOW HUMIDITIES FOR PORTIONS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... .MORE WIDESPREAD GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED MONDAY AFTERNOON FOR EAST AND SOUTH CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE. ISOLATED THUNDERSTORMS ARE POSSIBLE AS WELL IN THE LATE AFTERNOON AND EARLY EVENING MAINLY...FOR THE SOUTHERN PORTIONS OF FWZ 309 & 310...AS WELL AS FWZ 311 & 312. VERY LITTLE RAINFALL IS EXPECTED WITH THESE STORMS. WYZ303-304-306-308-221200- /O.CAN.KCYS.FW.W.0019.000000T0000Z-160822T0200Z/ /O.UPG.KCYS.FW.A.0017.160822T1600Z-160823T0200Z/ /O.NEW.KCYS.FW.W.0020.160822T1600Z-160823T0200Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY/SHIRLEY BASIN- 730 PM MDT SUN AUG 21 2016 ...RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED ... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303...304...306 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 303. FIRE WEATHER ZONE 304. FIRE WEATHER ZONE 306. FIRE WEATHER ZONE 308. * WIND...SOUTHWEST 15 TO 20 MPH SUSTAINED WITH GUSTS 25 TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT BY MONDAY AFTERNOON. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD MONDAY AFTERNOON. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NEZ311-312-WYZ301-302-309-310-221200- /O.UPG.KCYS.FW.A.0017.160822T1600Z-160823T0200Z/ /O.NEW.KCYS.FW.W.0020.160822T1600Z-160823T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 730 PM MDT SUN AUG 21 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS...LOW HUMIDITIES...AND ISOLATED DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 301...302...309...310... 311 AND 312... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WEST TO SOUTHWEST 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT BY MONDAY AFTERNOON. * THUNDERSTORMS...ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE AFTERNOON THROUGH EARLY EVENING...MAINLY FOR CENTRAL AND SOUTHERN PORTIONS OF FWZ 309 & 310...AS WELL AS FWZ 311 & 312. VERY LITTLE RAINFALL IS EXPECTED WITH THESE STORMS. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD MONDAY AFTERNOON. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
512 WWUS85 KCYS 220836 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 236 AM MDT MON AUG 22 2016 ...RED FLAG WARNING REMAINS IN EFFECT TODAY FROM 10 AM TO 8 PM FOR GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF SOUTHEAST WYOMING AND THE NORTHERN NEBRASKA PANHANDLE... .WIDESPREAD GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED FROM THIS MORNING THROUGH EARLY THIS EVENING FOR MUCH OF SOUTHEAST WYOMING AND THE NORTHERN NEBRASKA PANHANDLE. ISOLATED THUNDERSTORMS ARE POSSIBLE AS WELL DURING THE LATE AFTERNOON AND EARLY EVENING FOR SOUTHERN PORTIONS OF ZONES 309 AND 310...AS WELL AS ZONES 311 AND 312. GUSTY WINDS AND LITTLE RAINFALL IS EXPECTED WITH THESE STORMS. NEZ311-312-WYZ301>304-306-308>310-222200- /O.CON.KCYS.FW.W.0020.160822T1600Z-160823T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 236 AM MDT MON AUG 22 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF SOUTHEAST WYOMING AND THE NORTHERN NEBRASKA PANHANDLE... THE NATIONAL WEATHER SERVICE IN CHEYENNE CONTINUES THE RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 301...302...303...304... 306...308...309...310...311 AND 312. * WIND...SUSTAINED SOUTHWEST 15 TO 20 MPH WITH GUSTS 25 TO 35 MPH. * HUMIDITY...MINIMUM 8 TO 15 PERCENT. * THUNDERSTORMS...ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE LATE AFTERNOON AND EARLY EVENING...MAINLY SOUTHERN PORTIONS OF ZONES 309 AND 310...AS WELL AS ZONES 311 AND 312. GUSTY WINDS AND LITTLE RAINFALL IS EXPECTED FROM THESE STORMS. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
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
829 WWUS85 KCYS 230203 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 803 PM MDT MON AUG 22 2016 ...RED FLAG WARNING NOW IN EFFECT FOR TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF THE HIGH COUNTRY OF SOUTHEAST WYOMING... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN TUESDAY FOR CARBON AND ALBANY COUNTIES IN SOUTHEAST WYOMING AS WELL AS SOUTHWESTERN CONVERSE COUNTY. WYZ302>304-306-308-231415- /O.EXP.KCYS.FW.W.0020.000000T0000Z-160823T0200Z/ /O.UPG.KCYS.FW.A.0018.160823T1600Z-160824T0200Z/ /O.NEW.KCYS.FW.W.0021.160823T1600Z-160824T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY/SHIRLEY BASIN- 803 PM MDT MON AUG 22 2016 ...RED FLAG WARNING FOR TODAY WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 302...303...304...306 AND 308... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 302...303...304...306 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 302. FIRE WEATHER ZONE 303. FIRE WEATHER ZONE 304. FIRE WEATHER ZONE 306. FIRE WEATHER ZONE 308. * WIND...SUSTAINED SOUTHWEST 15 TO 20 MPH WITH GUSTS 25 TO 35 MPH. * HUMIDITY...MINIMUM 8 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ301-230315- /O.CAN.KCYS.FW.A.0018.160823T1600Z-160824T0200Z/ /O.EXP.KCYS.FW.W.0020.000000T0000Z-160823T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 803 PM MDT MON AUG 22 2016 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 301... ...FIRE WEATHER WATCH THAT WAS IN EFFECT FOR TUESDAY HAS BEEN CANCELLED FOR FIRE WEATHER ZONE 301... $$ NEZ311-312-WYZ309-310-230315- /O.EXP.KCYS.FW.W.0020.000000T0000Z-160823T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX-SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 803 PM MDT MON AUG 22 2016 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 309...310...311 AND 312... $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 21, 6:28 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 21, 6:28 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
528 PM MDT SUN AUG 21 2016
.SHORT TERM...(This evening through Tuesday)
Issued at 223 PM MDT Sun Aug 21 2016
Forecast challenges deal mainly with critical fire weather
conditions over the next 24 hours.
Currently...1011mb low on surface analysis over southern Albany
County this afternoon looks to be assisting in enhancing winds out
across Carbon and Albany Counties this afternoon. Getting wind
gusts to 30+ MPH at numerous WYDOT sites along I-80 with close to
30MPH at Saratoga. Further off to the west, water vapor imagery
showing next low pressure system pushing into southeastern
Vancouver Province with upper level ridge axis located from
central Montana into western Wyoming and eastern Utah.
Both the GFS and ECMWF 12Z guidance showing the upper low tracking
slightly further south Monday and Monday night as compared to
yesterday. This is a good track for gusty winds here in southeast
Wyoming and confidence is growing that we should see stronger
winds tomorrow. Went ahead and extended the Fire Weather Watch
further south to include FWZs 309, 310 and 312 as well as most
fire zones that were already in the watch. Evening shift should
probably upgrade these watches once the current red Flag warnings
expire at 8PM tonight.
Timing of front pretty consistent between the GFS and ECMWF as
well. Both bring the front into the northern CWA around 06Z
Tuesday and into the southern portion of the CWA by 12Z. 850MB
winds out in the Panhandle Tuesday quite strong,GFS showing 35-
possibly 40kts behind the front. Could be looking at wind
advisories out there for late Tuesday morning and afternoon.
.LONG TERM...(Tuesday night through Sunday)
Issued at 223 PM MDT Sun Aug 21 2016
The front pushes well south and east of our forecast area by
Tuesday evening with some lingering instability being denoted in
the models across the higher terrain and mountains when we hold on
to chance PoPs for evening showers and thunderstorms. The pattern
gets fairly messy synoptically mid through late week with a
lingering upper trough lingering over Idaho, Nevada and Arizona
and several hard to time pieces of midlevel shortwave energy
ejecting east across the central Rockies through Friday. Right now
we kept most PoPs out across the western zones Wednesday into
Thursday with a trend for an increase in PoPs Friday into Saturday
along and east of the Laramie range and onto the high plains
Friday into Saturday as we see a broader plume of midlevel
moisture and deeper instability as the midlevel flow increases
from the southwest and becomes more active. We should be trending
warmer again by next weekend after a cooler post frontal pattern
midweek.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 527 PM MDT Sun Aug 21 2016
VFR prevails. Gusts of 20 to 25 knots after 15Z Monday.
&&
.FIRE WEATHER...
Issued at 223 PM MDT Sun Aug 21 2016
Critical fire weather conditions fairly widespread this afternoon across
Carbon County with wind gusts of 25 to 30 MPH widespread and humidities
in the 10 to 15 percent range. Will continue the Red Flag Warning through
8 PM as advertised. More widespread winds Monday to cover much of southeast
Wyoming and the northern half of the Nebraska Panhandle and Fire Weather
Watches are in effect for much of the area. Cold front that is causing
these winds will finally move into the area Tuesday morning with colder
air and increased chances for wetting rains. Should see fire weather
conditions ease behind the front.
&&
.CYS Watches/Warnings/Advisories...
WY...Fire Weather Watch from Monday morning through Monday evening
for WYZ301>304-306-308>310.
Red Flag Warning until 8 PM MDT this evening for WYZ303-304-306-
308.
NE...Fire Weather Watch from Monday morning through Monday evening
for NEZ311-312.
&&
SHORT TERM...GCC
LONG TERM...JG
AVIATION...RUBIN
FIRE WEATHER...GCCHazardous weather outlook, Aug 21, 4:20 AM CDT, 16 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 320 AM MDT SUN AUG 21 2016 NEZ003-019>021-054-055-096-WYZ106>108-112-114-116>119-221000- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SIERRA MADRE RANGE-SNOWY RANGE- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 320 AM MDT SUN AUG 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WYZ104-105-109>111-113-115-221000- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY- 320 AM MDT SUN AUG 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS AND DRY CONDITIONS WILL COMBINE TO PRODUCE RAPID FIRE GROWTH CONDITIONS OVER PARTS OF THE AREA MAINLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY WINDS AND DRY CONDITIONS WILL ONCE AGAIN COMBINE TO PRODUCE RAPID FIRE GROWTH CONDITIONS OVER PARTS OF THE AREA MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-095-WYZ101>103-221000- DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- 320 AM MDT SUN AUG 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY WINDS AND DRY CONDITIONS MAY COMBINE TO PRODUCE RAPID FIRE GROWTH CONDITIONS OVER PARTS OF THE AREA MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 11:58 AM CDT | Fire Weather Watch | CYS | 9 hr |
Nearby
Red Flag Warnings in Nebraska, 2016Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.